I am 28 years old, and I hold been on birth control pills for give or take a few 4 years. with the exception of nearly 6 months or so last year. I own gotten back on them and own been for former times 5 months never missing a dose. I have notice in yesteryear 3-4 months my PMS symptoms mostly that I feel more irritable and will cry at the drop of a helmet (which really annoys my boyfriend). This is really starting to annoy me I am already an emotional personality, but this is just getting rediculus. I'm even starting to cry newly typing this.
PMS symptoms getting worse?
Answers: take evening primrose. they are supposed to alleviate pms symptons.
Girl run back to your doctor - the dose/combination is adjectives wrong for you! This is not normal and definately not your culpability. Life will be much happier for you, and your boyfriend, when your pill is corrected. :) lol, awww i know the feeling. thats my go. I was diagnosed beside Depression and anxiety i think within 2006, and so from that i cry a lot, but resting on that, i'm a freakin mess when i pms. so as you can imagine i cry deeply as well. Just roughly speaking every tv show makes me cry. Talking roughly speaking personal things makes me cry. I cry everytime i step to the doctor. she probably thinks i'm nuts, all right i am! lol. I would talk to your doctor, it could be the pill your on, might want to try a current one. I am in no course suggesting your depressed, i'm just recitation you what i go thru, and i can sympathize.
I find like that sometimes, even near birth control. I would say you're newly having a few discouraging months. If you live somewhere where here are 4 seasons, it could hold something to do with Seasonal Affective Disorder (SAD). You should chitchat to your doctor about it and perchance they could help you. There is other a possiblility of PMDD, too, which can be dangerous. As for my counsel, I would try evening primrose oil, calcium, and possibly st. john's wort. They adjectives help to regulate your moods. Best of luck.